Smooth representations of optimal solution sets of piecewise Linear parametric multiobjective programs

Ya Ping Fang, Xiaoqi Yang

Research output: Chapter in book / Conference proceedingChapter in an edited book (as author)Academic researchpeer-review

1 Citation (Scopus)

Abstract

In this chapter, we investigate the smooth representation of the (weakly) efficient solution set of a piecewise linear parametric multiobjective program. We show that if the data of a piecewise linear multiobjective program are smooth functions of a parameter then the (weakly) efficient solution set of the problem can be locally represented as a union of finitely many polyhedra whose vertices and directions are smooth functions of the parameter.
Original languageEnglish
Title of host publicationSpringer Optimization and Its Applications
Pages163-176
Number of pages14
DOIs
Publication statusPublished - 1 Jan 2010

Publication series

NameSpringer Optimization and Its Applications
Volume47
ISSN (Print)1931-6828
ISSN (Electronic)1931-6836

ASJC Scopus subject areas

  • Control and Optimization

Cite this